# SDR ASAA2021092836111

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 29 hours, 13 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL AND WXR FAIL INT. DISPLAYS ON MFD. GROUNDED - YES. ACCOMPLISHED THE B737-9 IFIM TASK 31-98-00-810-803 NO FAULT NOTED. NON ACTIVE FAULTS NOTED. RESET AC . NO NEW FAULTS. OR ACTIVE FAULTS.
